Crocin Pain Relief
Extra strength for tough pain1-3
With a dual formulation that fights tough pains such as headaches,1,4. 1 The addition of caffeine to paracetamol enhances the pain relief effect of paracetamol.7-9
Effective relief even for migraines5
In a randomised, double-blind, cross-over phase IV, controlled trial, 92 patients with migraine were given either paracetamol 1000 mg + caffeine 130 mg or sumatriptan 50 mg.5
Crocin Pain Relief was as efficient as sumatriptan (generally used to treat migraines) for pain relief.5
Significant relief from menstrual pain1
This was a single-dose, placebo-controlled, double blind three-way crossover study in women with moderate-to-severe dysmenorrhoea (n=320). The total pain relief (TOTPAR) was assessed for 1000 mg paracetamol + 130 g caffeine, 1000 mg paracetamol alone and 130 mg caffeine alone or placebo.
Two tablets of Crocin Pain Relief provided significantly more pain relief than standard paracetamol tablets.1
Recommend Crocin Pain Relief to fight tough pains
Crocin Pain Relief
Dual “active” formulation that fights tough pains.1,3-6
Each tablet contains paracetamol 650 mg and caffeine 50 mg.
Precautions and contraindications11,12
Special warnings and precautions for use
Do not use with any other paracetamol containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
Paracetamol overdose may cause liver failure which may require a liver transplant or lead to death.
Underlying liver disease increases the risk of paracetamol-related liver damage. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication.
Cases of hepatic dysfunction/failure have been reported in patients with depleted gluthathione levels such as those who are severely malnourished, anorexic, have a low body mass index or are chronic heavy users of alcohol or have sepsis.
In patients with gluthathione depleted states, the use of paracetamol may increase the risk of metabolic acidosis.
If symptoms persist, medical advice must be sought. If cold and flu symptoms persist for longer than 7 days, medical advice must be sought.
Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product.
Keep out of the reach and sight of children.
Paracetamol-caffeine is not recommended:
- for children under the age of 12 years
- concomitant use of drugs containing lithium (caffeine can increase the elimination of lithium from the body.)
- concomitant use of warfarin and other coumarins which may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses (of paracetamol) have no significant effect.
- during pregnancy (caffeine is not recommended for use during pregnancy due to the possible increased risk of spontaneous abortion associated with caffeine consumption)
- during breast feeding (caffeine in breast milk may potentially have a stimulating effect on breast fed infants but significant toxicity has not been observed)
This product is contraindicated in patients with a previous history of hypersensitivity to paracetamol, caffeine or excipients.
Side effects 11, 12
Body system Undesirable effect Blood and lymphatic system disorders Thrombocytopenia Immune system disorders
Cutaneous hypersensitivity reactions including, among others, skin rashes, angioedema and Steven Johnson syndrome and toxic epidermal necrolysis
Respiratory, thoracic and mediastinal disorders Bronchospasm in patients sensitive to aspirin and other NSAIDs Hepatobiliary disorders Hepatic dysfunction
Body system Undesirable effect Central nervous system Dizziness, headache Cardiac disorders Palpitation Psychiatric disorders Insomnia, restlessness, anxiety and irritability, nervousness Gastrointestinal disorders Gastrointestinal disturbances
When the recommended paracetamol-caffeine dosing regimen is combined with dietary caffeine intake, the resulting higher dose of caffeine may increase the potential for caffeine-related adverse effects.
Managing migraines with Crocin Pain Relief
Specially tailored for pharmacists, learn how to manage migraines in your patients and, how and why Crocin Pain Relief can be recommended to them.
Be a pain changer
An easy to use tool for pain assessment in your patients or customers.
Paracetamol or acetaminophen is one of the most used analgesic and antipyretic over-the-counter drugs globally.13